| Model Number |
SN60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that before an intraocular lens (iol) implant procedure, haptic deformed/asymmetric.There was no patient contact.Additional information was requested.
Additional Manufacturer Narrative
Correction information was provided in e.1.Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating the procedure was completed with backup lens.